Conformable Fractional Partial Differentiation on n-Dimensional Time Scales

Authors

  • Nazlı Yazıcı Gözütok Department of Mathematical, Karadeniz Technical University, 61080 Trabzon, Turkey
  • Uğur Gözütok Department of Mathematical, Karadeniz Technical University, 61080 Trabzon, Turkey

DOI:

https://doi.org/10.11113/matematika.v35.n2.1075

Abstract

In this study, the notion of a conformable partial differentiation of order alpha on time scales is introduced. Some properties of this new concept are given and relation between the conformable partial differentiation on time scales and the classical partial delta differentiation is revealed.

Downloads

Published

2019-07-31

How to Cite

Yazıcı Gözütok, N., & Gözütok, U. (2019). Conformable Fractional Partial Differentiation on n-Dimensional Time Scales. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 35(2), 105–115. https://doi.org/10.11113/matematika.v35.n2.1075

Issue

Section

Articles